# SDR UPS98827033

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558451N
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D C-3 DOOR FWD TORQUE BOX FWD.  SHEAR TIE HAS HEAVY CORROSION STA 1180  BTWN STR 35R-36.  REMOVED AND REPLACED FITTING IAW DWG 3755845 AND SRM 53-2-0 FIG. 2D.
